Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


scaly skin and rashes
Aug 21, 2005

About a year ago, i noticed a slight discoloration on my forehead, which itched at first but doesn't anymore. Also I noticed on my stomach a small patch of skin that was kind of flaky, I scratched it off and it hasn't come back,noiw it just looks a little darker than normal what do you think that is?

Response from Dr. Henry

This forum is for the discussion on side effects related to HIV treatment. What is your HIV status and which HIV drugs are you taking? KH



Previous
diabetes insipidus
Next
Androgel and Deca: Counterproductive Combo?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement